# SDR SWAA090010

- Difficulty date: December 28, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 72,221 hours, 61,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 444-446 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BETWEEN BS 444 TO BS. 446, STR 17L.  REPAIRED SKIN PER SRM.
